MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY DUAL PORT FEEDING ADAPTOR, 20F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 PONSKY DUAL PORT FEEDING ADAPTOR, 20F; FEEDING DEVICE
Model Number 000333
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 12/2099).
 
Event or Problem Description
It was reported that some time post feeding tube placement, the device allegedly had fluid leak.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: this is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: one dual port feeding adapter was returned for evaluation.Functional and gross visual evaluations were performed.The investigation is confirmed for the reported fluid leak and the identified pinhole issue, as a leak was noted from the larger port when an in-house syringe was loaded into the distal end of the feeding tube adapter and light pressure was applied.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 12/2099).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
PONSKY DUAL PORT FEEDING ADAPTOR, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11257562
Report Number3006260740-2021-00169
Device Sequence Number3996516
Product Code KNT
UDI-Device Identifier10801741080934
UDI-Public(01)10801741080934
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000333
Device Catalogue Number000333
Device Lot NumberHUEU1561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;